# SDR SWAA2018051421901

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 43,857 hours, 25,868 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276011
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SIDE OVERWING EMERGENCY EXIT DOOR STRAP COVER LOOSE.  SECURED COVER PER SIP.
